# SDR 06FDEA04046

- Difficulty date: November 20, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11
- Aircraft serial: 48447
- Aircraft time: 73,318 hours, 12,329 cycles
- System (JASC): 3212 · Emergency Flotation Section
- Part: Trunnion
- Part number: AEA7051502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR RT TRUNNION MATING SURFACE FOUND CORRODED.  CENTER LANDING GEAR RIGHT TRUNNION MATING SURFACE CORROSION REMOVED AND FOUND WITHIN LIMIT AS PER SRM 53-40-00 FIGURE 15 VOLUME I.  FORWARD SIDE ORIGINAL THICKNESS =  2.477".  REMOVED MATERIAL = 0.045" AND REMAINING THICKNESS = 2.432" FT SIDE ORIGINAL THICKNESS = 2.491".  REMOVED MATERIAL = 0.045" AND REMAINING THICKNESS = 2.446".  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
